# SDR 2005FA0000493

- Difficulty date: March 29, 2005
- Submitted: April 14, 2005
- Operation: General aviation
- Aircraft: N9563Z
- Make and model: Boeing B-17G
- Aircraft serial: 83563
- Engine: Wright R182097
- System (JASC): 1430 · Fasteners
- Part: Screw
- Part number: 2057D17
- Condition: Fractured
- Location: Cover
- Part time: 581 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(7) OF THE (10) FRONT COVER RETAINING SCREWS WERE FRACTURED, ALL AT THE SAME LOCATION- (3) THREADS FROM SHANK.  ALL (7) HAD WORKED THEIR WAY OUT, (3) HAD STARTED TO CONTACT THE PROPELLER HUB.  NR 4 ENGINE AWAITING TEARDOWN REPORT OF NOSE SECTION.  (GL13200506288) (K)
